I've just started, and I started taking it (.6 mg) about 1 hour before going to bed. Two nights in a row I have woken up with Blood sugar levels of 60. Does it get better overnight after a few weeks? Am I better off taking it in the morning when I wake up?
You might try having a protein snack at bed time. If it keeps doing it, call your dr and check in with him. He may change the dose. If he didn't tell you to take it before bed, you could try in the am. If he told you when to take it, then he should be the one to change the time.
I'm on victoza as well, and it is my understanding that it doesn't cause your blood sugar to go down like insulin. Rather it helps your pancreas work better (simply speaking). If you keep waking up with low b.s., I'd ask your doc and see if your insulin needs to be adjusted b/c of the victoza. I don't know how to post links, but if you google it, the website can help w/ info and maybe give you a place to find questions that you can take to your doc.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is anyone having a difficult time getting the Victoza injection pen to smoothly inject the medicine?
Posted 29 Oct 2011 • 1 answer
Posted 3 Mar 2014 • 2 answers
Posted 29 Aug 2014 • 1 answer
Posted 15 Aug 2016 • 2 answers
Victoza - I'm on Victoza for hypothyroidism but I don't have diabetes can anyone answer this please?
Posted 23 Jun 2017 • 1 answer